MathSciNet Relay Station
MathSciNet bibliographic data
MR1045533 (91d:90096) 90C32 (90C30)
Yadav, Shri Ram; Mukherjee, R. N. Duality for fractional minimax programming problems. J. Austral. Math. Soc. Ser. B 31 (1990), no. 4, 484–492.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement